Strong convergence of modified hybrid algorithm for quasi-{$\phi$}-asymptotically nonexpansive mappings
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 539-551
Printed December 1, 2009
Huancheng Zhang and Yongfu Su
Tianjin Polytechnic University and Tianjin Polytechnic University
Abstract : In this paper, we propose a modified hybrid algorithm and prove strong convergence theorems for a family of quasi-$\phi$-asymptotically nonexpansive mappings. Our results extend and improve the results by Nakajo, Takahashi, Kim, Xu, Su and some others.
Keywords : hybrid algorithm, quasi-$\phi$-asymptotically nonexpansive, strong convergence, generalized projection
MSC numbers : 47H05, 47H09, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd